# SDR FDEA201911263114

- Difficulty date: November 26, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING "F" ECCENTRIC BUSHING HOLE BORE CORROSION.  CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'F' ECCENTRIC BUSHING HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201.  OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA 1-5750-T0351207 PART 1 STEP 1A, TITLE: WINGS- FLIGHT SURFACES- LT WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
